# SDR FDEA201005171556

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: A538120672010100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT SIDE UNDER FLOOR SUPPORT FITTING IS CRACKED AT FRAME 48, LBL 57.  REMOVED CRACKED LINK AND INSTALLED NEW LINK IAW SRM 51-72-10, PARA 6, PG 2.
